Homological transformations in four-dimensional space.
Gaceta matemática, Tome 26 (1974) no. 3-4
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{GAMA_1974_1974_1_a10,
author = {Ernesto, C. and Lindgren, S.},
title = {Homological transformations in four-dimensional space.},
journal = {Gaceta matem\'atica},
pages = {77-91},
year = {1974},
volume = {26},
number = {3-4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GAMA_1974_1974_1_a10/}
}
Ernesto, C.; Lindgren, S. Homological transformations in four-dimensional space.. Gaceta matemática, Tome 26 (1974) no. 3-4. http://geodesic.mathdoc.fr/item/GAMA_1974_1974_1_a10/